On the positive and the inversion complexity of Boolean functions
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 27 (1993) no. 4, pp. 283-293.
@article{ITA_1993__27_4_283_0,
     author = {Di\v{c}i\={u}nas, V.},
     title = {On the positive and the inversion complexity of {Boolean} functions},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {283--293},
     publisher = {EDP-Sciences},
     volume = {27},
     number = {4},
     year = {1993},
     zbl = {0789.68070},
     mrnumber = {1238051},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1993__27_4_283_0/}
}
TY  - JOUR
AU  - Dičiūnas, V.
TI  - On the positive and the inversion complexity of Boolean functions
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1993
DA  - 1993///
SP  - 283
EP  - 293
VL  - 27
IS  - 4
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1993__27_4_283_0/
UR  - https://zbmath.org/?q=an%3A0789.68070
UR  - https://www.ams.org/mathscinet-getitem?mr=1238051
LA  - en
ID  - ITA_1993__27_4_283_0
ER  - 
Dičiūnas, V. On the positive and the inversion complexity of Boolean functions. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 27 (1993) no. 4, pp. 283-293. http://www.numdam.org/item/ITA_1993__27_4_283_0/

1. V. Dičiūnas, Computing of symmetric functions with restricted threshold curcuits, Mathematical logic and its applications, Inst. of Math. and Cyb. of the Lithuanian Acad. of Sci., 6, 1989, pp. 38-50 (in Russian). | MR 1086979

2. O. B. Lupanov, On synthesis of threshold circuits, Problemy kibernetiki, 26, 1973, pp. 109-140 (in Russian). | MR 484809 | Zbl 0265.94026

3. A. A. Markov, On the inversion complexity of a system of functions, J. ACM, 5, 1958, pp. 331-334. | MR 111686 | Zbl 0085.11601

4. N. P. Redkin, On synthesis of threshold circuits for some classes of Boolean functions, Kibernetika, 5, 1970 pp. 6-9 (in Russian). | MR 290878 | Zbl 0225.94016

5. M. Santha, C. Wilson, Polynomial size constant depth circuits with a limited number of negations, LNCS, 480, 1991, pp. 228-237. | MR 1101173 | Zbl 0764.94025

6. I. Wegener, The complexity of the parity function in unbounded fan-in, unbounded depth circuits, Theor. Comp. Sc., 85, 1991, pp. 155-170. | MR 1118134 | Zbl 0749.94025